Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Prescribed with benazepril and metoprolol. Should I take both medicines at the same time?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
My doctor has prescribe 20 mg of benazepril and 25 mg of metoprolol. Should I take both at the same time or say one in the morning and one in the evening?
Posted Mon, 25 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Nsah Bernard 54 minutes later
Brief Answer: Timing does not matter actually Detailed Answer: Hello, Thanks for posting on XXXXXXX Well both medications can be taken at the same time or at different times, it will not matter much. For convenience both can be taken at the same time, especially to avoid forgetting any. Both are high blood pressure medicines. Benazepril is an ACE inhibitor where as metoprotol is a beta-blocker and could be taken simultaneously. The effect of benazepril can last for 24 hours and starts acting within the hour. Where ast, he effect of metoprolol lasts between 3-6hours and you could take in the morning same time with benazepril. Hope this helps and wish you the best. Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor